# SDR PCAA0404189

- Difficulty date: April 14, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- Aircraft time: 30,913 hours, 34,369 cycles
- Propeller: Hamstd 14SF*
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: V319
- Condition: Faulty
- Location: Power Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

UPON ROTATION NOTED PROPELLAR RPM FLUCTUATION. CHECKLIST WAS FOLLOWED AND NORMAL OPERATION WAS RESTORED. CREW ELECTED TO RETURN TO LGA DUE TO PROXIMITY AND WEATHER. FLIGHT LANDED WITHOUT INCIDENT.LGA MAINTENANCE COMPLIED WITH MEL.ONCE AIRCRAFT IN MIDDLETOWN MAINTENANCE REMOVED AND REPLACED POWER LEVER SWITCH 6141-S3. SYSTEM OPERATIONAL CHECK GOOD.
